# SDR FQAR20150923097

- Difficulty date: September 23, 2015
- Submitted: September 23, 2015
- Operation: General aviation
- Aircraft: N316PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496125
- Aircraft time: 6,405 hours
- Engine: Lyc O360A1H6
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 78965007
- Condition: Cracked
- Location: Bulkhead
- Part time: 6,405 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT FUSELAGE BULKHEAD, HAD BEEN FOUND CRACKED AND WAS IN THE PROCESS OF BEING REPLACED.  WHEN THE BULKHEAD WAS REMOVED, THE DOUBLER, SUBJECT OF THIS REPORT, WAS FOUND TO HAVE NUMEROUS CRACKS AS WELL.  CRACKS WERE CONCENTRATED IN THE 2 OTBD TOP RIVET HOLES, SAME AS THE BULKHEAD IT WAS RIVETED TO, AND HAD MULTIPLE CRACKS IN EACH LOCATION.  NO CORROSION WAS PRESENT.  IT IS SUSPECTED IN FLIGHT LOADS IMPOSED ON THE DORSAL FIN INSTIGATED THE CRACKING IN THE BULKHEAD AND DOUBLER.
